# SDR QXEA200600287

- Difficulty date: December 16, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT AILERON FAILS BACKLASH TEST ON NR 3 HYDRAULIC SYSTEM.  REPAIRED IAW CRJ700 SRM 27-11-00-710-001-A01.
